MAUDE Adverse Event Report: MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT

MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5072-45
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis the full lead was returned in segments, analyzed, and no anomalies were found.Visual summary analysis of the lead indicated apparent explant damage.
 
Event or Problem Description
It was reported that the patient's right ventricular (rv) lead had oversensing, noise with high rate non sustained episodes.The lead was explanted and replaced.As well, the patient's right atrial (ra) lead experienced high thresholds, non capture, and complete undersensing.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUREFIX
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6470660
Report Number2649622-2017-04034
Device Sequence Number16226378
Product Code DTB
UDI-Device Identifier00885074311869
UDI-Public00885074311869
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2012
Device Model Number5072-45
Device Catalogue Number5072-45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by Manufacturer01/18/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M62 LEAD, DTBB1D4 ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR